Alert archive / Indiana / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 92, NWS Northern Indiana
NWS Northern Indiana issued this severe thunderstorm warning at Jul 7, 2017, 8:25 AM EDT for 5 counties in Indiana. It was in force for 65 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 7, 2017, 8:25 AM EDT (12:25 UTC)
- Expired
- Jul 7, 2017, 9:30 AM EDT
- In force
- 65 min
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Elkhart County, IN, Kosciusko County, IN, LaPorte County, IN, Marshall County, IN, Saint Joseph County, IN
The radar
The Northern Indiana radar (KIWX), 34 km from the middle of the area, began a volume at 12:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 7, 9:00 AM EDT | TSTM WND DMG | 3 N Bourbon, IN | DELAYED REPORT. 2-3 FT DIAMETER TREE DOWNED ONTO A HOUSE, SEVERELY DAMAGED THE SIDING OF THE HOUSE. |
| Jul 7, 9:15 AM EDT | TSTM WND DMG | 5 N Etna Green, IN | LARGE TREE LIMBS DOWN 8 TO 12 INCHES IN DIAMETER HIGHWAY 19 AND COUNTY ROAD 800 N. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 35 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 0.4 hours before the alert went out and 256 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1263 J/kg
- Mixed-layer CIN
- -94 J/kg
- Mixed-layer LCL
- 1203 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 96 m²/s²
- 0-3 km storm-relative helicity
- 110 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 2.4
The text
As transmitted.
017
WUUS53 KIWX 071225
SVRIWX
INC039-085-091-099-141-071330-
/O.NEW.KIWX.SV.W.0092.170707T1225Z-170707T1330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Northern Indiana
825 AM EDT FRI JUL 7 2017
The National Weather Service in Northern Indiana has issued a
* Severe Thunderstorm Warning for...
Southwestern Elkhart County in north central Indiana...
Southern St. Joseph County in north central Indiana...
Northwestern Kosciusko County in north central Indiana...
Northern Marshall County in north central Indiana...
Northeastern La Porte County in northwestern Indiana...
* Until 930 AM EDT/830 AM CDT/
* At 825 AM EDT/725 AM CDT/, severe thunderstorms were located along
a line extending from near Wakarusa to near New Carlisle, moving
southeast at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
South Bend, Plymouth, Nappanee, Bremen, Gulivoire Park, North
Liberty, Wakarusa, Milford, Lakeville, Locke, La Paz, Teegarden,
Hastings, Crumstown, Tyner, Woodland, Southwest, Foraker, Gravelton
and Linkville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4134 8580 4134 8635 4167 8662 4157 8590
TIME...MOT...LOC 1225Z 309DEG 27KT 4154 8610 4163 8652
HAIL...1.00IN
WIND...60MPH
$$
MARSILI3 follow-up statements
313
WWUS53 KIWX 071235
SVSIWX
Severe Weather Statement
National Weather Service Northern Indiana
835 AM EDT FRI JUL 7 2017
INC091-071245-
/O.CAN.KIWX.SV.W.0092.000000T0000Z-170707T1330Z/
La Porte IN-
835 AM EDT FRI JUL 7 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LA PORTE COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 4157 8590 4134 8580 4134 8635 4158 8649
4160 8649
TIME...MOT...LOC 1235Z 299DEG 34KT 4155 8636
$$
INC039-085-099-141-071330-
/O.CON.KIWX.SV.W.0092.000000T0000Z-170707T1330Z/
Elkhart IN-St. Joseph IN-Kosciusko IN-Marshall IN-
835 AM EDT FRI JUL 7 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 AM EDT
FOR SOUTHWESTERN ELKHART...SOUTHERN ST. JOSEPH...NORTHWESTERN
KOSCIUSKO AND NORTHERN MARSHALL COUNTIES...
At 835 AM EDT, a severe thunderstorm was located near North Liberty,
or 7 miles southwest of Gulivoire Park, moving southeast at 40 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Plymouth, Nappanee, Bremen, North Liberty, Wakarusa, Milford,
Lakeville, Locke, La Paz, Teegarden, Hastings, Woodland, Southwest,
Foraker, Gravelton, Linkville, Lake Of The Woods and Wyatt.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4157 8590 4134 8580 4134 8635 4158 8649
4160 8649
TIME...MOT...LOC 1235Z 299DEG 34KT 4155 8636
HAIL...1.25IN
WIND...60MPH
$$
MARSILI067
WWUS53 KIWX 071301
SVSIWX
Severe Weather Statement
National Weather Service Northern Indiana
901 AM EDT FRI JUL 7 2017
INC039-085-099-141-071330-
/O.CON.KIWX.SV.W.0092.000000T0000Z-170707T1330Z/
Elkhart IN-St. Joseph IN-Kosciusko IN-Marshall IN-
901 AM EDT FRI JUL 7 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 AM EDT
FOR SOUTHWESTERN ELKHART...SOUTHEASTERN ST. JOSEPH...NORTHWESTERN
KOSCIUSKO AND NORTHEASTERN MARSHALL COUNTIES...
At 901 AM EDT, severe thunderstorms were located along a line
extending from near Wakarusa to Nappanee to near Bourbon, moving
southeast at 35 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Nappanee, Bremen, Wakarusa, Milford, Locke, Southwest, Foraker,
Gravelton and Hastings.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4157 8590 4134 8580 4135 8620 4148 8616
4157 8608
TIME...MOT...LOC 1301Z 303DEG 31KT 4156 8594 4144 8596 4135 8611
HAIL...0.88IN
WIND...60MPH
$$
MARSILI419
WWUS53 KIWX 071315
SVSIWX
Severe Weather Statement
National Weather Service Northern Indiana
915 AM EDT FRI JUL 7 2017
INC039-099-141-071325-
/O.CAN.KIWX.SV.W.0092.000000T0000Z-170707T1330Z/
Elkhart IN-St. Joseph IN-Marshall IN-
915 AM EDT FRI JUL 7 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN ELKHART...
SOUTHEASTERN ST. JOSEPH AND NORTHEASTERN MARSHALL COUNTIES IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
Therefore, the warning has been cancelled.
LAT...LON 4143 8584 4134 8580 4135 8603 4144 8592
4144 8586
TIME...MOT...LOC 1315Z 309DEG 27KT 4150 8584 4138 8586 4129 8601
$$
INC085-071330-
/O.CON.KIWX.SV.W.0092.000000T0000Z-170707T1330Z/
Kosciusko IN-
915 AM EDT FRI JUL 7 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 AM EDT
FOR NORTHWESTERN KOSCIUSKO COUNTY...
At 915 AM EDT, severe thunderstorms were located along a line
extending from New Paris to near Milford to near Bourbon, moving
southeast at 30 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Milford, Hastings and Gravelton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4143 8584 4134 8580 4135 8603 4144 8592
4144 8586
TIME...MOT...LOC 1315Z 309DEG 27KT 4150 8584 4138 8586 4129 8601
HAIL...0.75IN
WIND...60MPH
$$
MARSILIWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 6:51 AM EDT, 1 hour 34 minutes earlier.
Area forecast discussion, Jul 7, 6:51 AM EDT, 1 hour 34 minutes before
Area Forecast Discussion National Weather Service Northern Indiana 651 AM EDT Fri Jul 7 2017 .SYNOPSIS... Issued at 343 AM EDT Fri Jul 7 2017 Showers and storms are expected today as a front crosses the region. A few of these storms may be severe in the afternoon with damaging winds and large hail the main threats. The best chances for severe weather will be along and south of highway 24. Dry weather then expected overnight through early Sunday with cooler and less humid conditions. The chance for storms returns Sunday night through the middle of next week. && .SHORT TERM...(Today) Issued at 343 AM EDT Fri Jul 7 2017 Convective trends for today remain the top concern of this forecast package. Broad height falls enveloping the Great Lakes and surface cold front slowly sagging south. Disparate clusters of convection (severe at times) continuing to fire ahead of this front, driven mainly by outflow/MCV from earlier storms. Front is not well-defined across WI given this activity but better NW flow and cool/dry air advection still appear across MN and northern WI. Seen some uptick in lightning activity over the last hour or so with more favorably- oriented line approaching GRR but still expect this activity to slowly wane as it approaches IN/OH around sunrise. Moisture convergence/LLJ is just not quite to the level necessary to sustain early morning convection with increasingly diffuse convergence to the E/SE across our area. Last few runs of HRRR (as well as most hi- res CAMs) support this idea with convection decaying over our CWA later this morning. Main question is what impact this will have on our convective chances later today, to which there is still not a clear-cut answer. General trend in 00Z guidance is for a slightly later cold frontal passage, potentially allowing better instability to build in our CWA. There is certainly merit to this idea given surface front is still well upstream and the real prominent shortwave is still in Manitoba at press time. Parameters for at least scattered severe weather are all there. Surface dewpoints are already near 70F and may even climb a degree or two higher as moisture pools ahead of front. Perhaps most disturbing is midlevel lapse rates hovering around 7 C/km. This could yield SBCAPE of 2000+ J/kg by later today. Wind/shear profiles are not exceptional but good enough for some organized clusters. 0-6 km bulk shear values are around 25-30 kts but similar values in the 0-3 km layer with 35-40kt winds at 700mb. This morning convection is the wild card though. Hi-res depletes this activity awfully quick given vigor of current updrafts and some concern that composite outflow and cloud cover could disrupt/cap instability later today. However, still think the effect of this convection will be limited for at least our SE half given the aformentioned factors this morning and the underlying ingredients support a higher risk for severe weather in those SE areas this afternoon, as reflected in the latest SWODY1. Damaging winds and large hail will be the main threats with best guess on timing currently 17-22Z. Expect a quick end to precip around 00Z with strong push of cool/dry air for tonight. && .LONG TERM...(Tonight through Thursday) Issued at 343 AM EDT Fri Jul 7 2017 Tonight into the weekend still looking very pleasant with cool N/NW flow (at least on Saturday), dry air advection, and general subsidence on upwind side of departing trough. 850mb temps drop into the single digits on Sat, yielding highs in the mid to upper 70s under mostly sunny conditions. Surface dewpoints will crash to around 50F and will feel spectacular by July standards (and recent conditions). Overnight lows similarly refreshing, in the mid to upper 50s. Flow does begin to back a bit on Sunday with some late day low-level theta-e advection. Typically overzealous GFS kicks out fairly widespread QPF but suspect any showers will be very isolated. Forcing is highly questionable with a subtle, convectively-enhanced shortwave possibly diving into our region Sunday night. Some modest WAA but system-relative isentropic ascent and moisture advection are weak with lack of any pronounced LLJ. Enough moisture/instability to warrant a slight chance PoP late in the day but expect limited coverage and no severe threat. Mid/upper level flow becomes more zonal heading into the first half of next week, allowing warm/humid conditions to sweep back into the Ohio Valley with periodic showers and storms likely. Largely diurnally driven on Monday but better chances appear Tue/Wed as Hudson Bay low briefly dips S/SE and tightens thermal gradient across southern Great Lakes. Still many details to work out with regard to exact timing and placement of best precip chances so stuck close to concensus initialization with blanket low chance PoPs through much of the period. && .AVIATION...(For the 12Z TAFS through 12Z Saturday Morning) Issued at 650 AM EDT Fri Jul 7 2017 Scattered thunderstorms along outflow boundary were movg se across nrn IN attm. Expect this activity to grdly intensify with diurnal heating and sink s-se with apchg cdfnt, so best potential for storms this aftn at FWA. Given expected very unstable conditions by aftn and modest deep layer shear, a svr storm with damaging winds and large hail is psbl but threat too low attm to include that detail in the taf attm. Otrws, with fropa sw winds will shift to nw this aftn with vfr conditions prevailing in its wake through tonight. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SYNOPSIS...AGD SHORT TERM...AGD LONG TERM...AGD AVIATION...JT Visit us at www.weather.gov/iwx Follow us on Facebook...Twitter...and YouTube at: www.facebook.com/NWSNorthernIndiana www.twitter.com/nwsiwx www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, Jul 7, 5:55 AM EDT, 2 hours 30 minutes before
Hazardous Weather Outlook National Weather Service Northern Indiana 555 AM EDT Fri Jul 7 2017 INZ004>009-012>018-020-022>027-032>034-MIZ078>081-OHZ001-002-004-005- 015-016-024-025-081000- St. Joseph IN-Elkhart-Lagrange-Steuben-Noble-De Kalb-Starke-Pulaski- Marshall-Fulton IN-Kosciusko-Whitley-Allen IN-White-Cass IN-Miami- Wabash-Huntington-Wells-Adams-Grant-Blackford-Jay-Cass MI- St. Joseph MI-Branch-Hillsdale-Williams-Fulton OH-Defiance-Henry- Paulding-Putnam-Van Wert-Allen OH- 555 AM EDT Fri Jul 7 2017 /455 AM CDT Fri Jul 7 2017/ This hazardous weather outlook is for portions of southwest Michigan...northern Indiana and northwest Ohio. .DAY ONE...Today and Tonight Thunderstorms are possible again this afternoon. Some of these storms may be severe. The best chances for severe weather will be along and south of highway 24. Damaging winds and large hail are the main threats. .DAYS TWO THROUGH SEVEN...Saturday through Thursday There are chances for thunderstorms through much of next week. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon. && Stay tuned to NOAA Weather Radio for further details or updates...or check our web site at weather.gov/iwx INZ003-MIZ077-081000- La Porte-Berrien- 555 AM EDT Fri Jul 7 2017 /455 AM CDT Fri Jul 7 2017/ This hazardous weather outlook is for portions of southwest Michigan and northern Indiana. .DAY ONE...Today and Tonight Hazardous swimming conditions are possible along Lake Michigan beaches late today and into tonight. Thunderstorms are possible again later today but severe weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday There are chances for thunderstorms through much of next week. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. && Stay tuned to NOAA Weather Radio for further details or updates...or check our web site at weather.gov/iwx LMZ043-046-081000- New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI- 555 AM EDT Fri Jul 7 2017 This hazardous weather outlook is for portions of The Nearshore Waters of Southeastern Lake Michigan. .DAY ONE...Today and Tonight Conditions hazardous to small craft may be possible late today and into tonight. Thunderstorms are possible again later today but severe weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday There are chances for thunderstorms through much of next week. && Stay tuned to NOAA Weather Radio for further details or updates...or check our web site at weather.gov/iwx
In the hours before
Local storm report, Jul 7, 8:10 AM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
810 AM EDT FRI JUL 7 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 AM TSTM WND DMG ELKHART 41.69N 85.97W
07/07/2017 ELKHART IN PUBLIC
TREE DOWN ON HOUSE.
&&
GHSpecial weather statement, Jul 7, 8:11 AM EDT, 14 minutes before
Special Weather Statement
National Weather Service Northern Indiana
811 AM EDT FRI JUL 7 2017
INZ005-071245-
Elkhart-
811 AM EDT FRI JUL 7 2017
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL ELKHART COUNTY...
At 811 AM EDT, a strong thunderstorm was located over Elkhart, moving
southeast at 30 mph.
Winds in excess of 40 mph and half inch hail are possible with this
storm.
Locations impacted include...
Elkhart, Goshen, Dunlap, Middlebury, New Paris, Benton, Jimtown and
Waterford Mills.
This includes Interstate 80 in Indiana between mile markers 88 and
91.
LAT...LON 4163 8565 4162 8566 4145 8581 4163 8606
4171 8606 4175 8603
TIME...MOT...LOC 1211Z 300DEG 25KT 4168 8602
MARSILISpecial weather statement, Jul 7, 8:13 AM EDT, 12 minutes before
Special Weather Statement
National Weather Service Northern Indiana
813 AM EDT FRI JUL 7 2017
INZ003-004-012-071300-
La Porte-St. Joseph-Starke-
813 AM EDT FRI JUL 7 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN ST.
JOSEPH...NORTHEASTERN STARKE AND CENTRAL LA PORTE COUNTIES...
At 812 AM EDT/712 AM CDT/, radar indicated strong thunderstorms were
located along a line extending from near Chesterton to Valparaiso.
Movement was southeast at 30 mph.
Winds in excess of 40 mph and half inch hail are possible with these
storms.
Locations impacted include...
La Porte, Westville, Knox, Walkerton, Kingsford Heights, Wanatah,
Hamlet, Koontz Lake, Hanna, Kingsbury, Thomaston, South Center,
Pinhook, Salem Heights, Fish Lake, South Wanatah, Otis, Brems, Tracy
and Stillwell.
This includes Interstate 80 in Indiana between mile markers 38 and
44.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4165 8693 4158 8646 4148 8645 4148 8647
4138 8647 4127 8662 4140 8693
TIME...MOT...LOC 1212Z 296DEG 27KT 4161 8696 4150 8703
SKIPLocal storm report, Jul 7, 8:15 AM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
815 AM EDT FRI JUL 7 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0813 AM HAIL ELKHART 41.69N 85.97W
07/07/2017 E0.88 INCH ELKHART IN NWS EMPLOYEE
NICKEL WITH SOME SLIGHTLY LARGER.
&&
GHLocal storm report, Jul 7, 8:16 AM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
816 AM EDT FRI JUL 7 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0813 AM HAIL 2 W ELKHART 41.69N 86.01W
07/07/2017 M0.75 INCH ELKHART IN TRAINED SPOTTER
&&
GHSpecial weather statement, Jul 7, 8:18 AM EDT, 7 minutes before
Special Weather Statement
National Weather Service Northern Indiana
818 AM EDT FRI JUL 7 2017
INZ003-004-014-071245-
La Porte-St. Joseph-Marshall-
818 AM EDT FRI JUL 7 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL ST. JOSEPH...
NORTHERN MARSHALL AND NORTHEASTERN LA PORTE COUNTIES...
At 818 AM EDT/718 AM CDT/, radar indicated strong thunderstorms were
located along a line extending from near Gulivoire Park to near New
Buffalo. Movement was southeast at 40 mph.
Winds in excess of 40 mph and dime size hail are possible with these
storms.
Locations impacted include...
South Bend, Michigan City, La Porte, Bremen, Trail Creek, Gulivoire
Park, Walkerton, North Liberty, New Carlisle, Long Beach, Lakeville,
La Paz, Michiana Shores, Michiana, Teegarden, Fish Lake, Crumstown,
Stillwell, Woodland and Linkville.
This includes the following highways...
Interstate 80 in Indiana between mile markers 47 and 57.
Interstate 94 in Indiana between mile markers 39 and 45.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4178 8683 4177 8680 4176 8682 4176 8675
4163 8619 4142 8606 4133 8606 4148 8655
4170 8686
TIME...MOT...LOC 1218Z 318DEG 33KT 4157 8617 4173 8676
MARSILIThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 3:18 AM EDT | Special Marine Warning | IWX | 57 min | |
| Jul 7, 3:27 AM EDT | Special Weather Statement | IWX | LaPorte | 48 min |
| Jul 7, 3:59 AM EDT | Severe Thunderstorm Warning | IWX | Elkhart | 46 min |
| Jul 7, 4:18 AM EDT | Special Weather Statement | IWX | Saint Joseph | 27 min |
| Jul 7, 4:22 AM EDT | Severe Thunderstorm Warning | IWX | Elkhart, Saint Joseph | 23 min |
| Jul 7, 4:46 AM EDT | Severe Thunderstorm Warning | IWX | Elkhart, Kosciusko, LaGrange, Noble, Saint Joseph, Steuben | 44 min |
| Jul 7, 7:40 AM EDT | Special Weather Statement | IWX | Saint Joseph | 50 min |
| Jul 7, 7:49 AM EDT | Special Marine Warning | IWX | 26 min | |
| Jul 7, 8:11 AM EDT | Special Weather Statement | IWX | Elkhart | 34 min |
| Jul 7, 8:13 AM EDT | Special Weather Statement | IWX | LaPorte, Starke | 47 min |
| Jul 7, 8:18 AM EDT | Special Weather Statement | IWX | Saint Joseph | 27 min |
| Jul 7, 8:40 AM EDT | Areal Flood Advisory | IWX | LaPorte, Saint Joseph | 4 hr |
| Jul 7, 8:40 AM EDT | Severe Thunderstorm Warning | IWX | LaPorte, Starke | 35 min |
| Jul 7, 8:56 AM EDT | Special Weather Statement | IWX | Saint Joseph | 34 min |
| Jul 7, 9:11 AM EDT | Severe Thunderstorm Warning | IWX | Kosciusko, Noble, Whitley | 49 min |
| Jul 7, 9:24 AM EDT | Severe Thunderstorm Warning | IWX | Elkhart, LaGrange | 36 min |
| Jul 7, 9:47 AM EDT | Areal Flood Advisory | IWX | LaPorte, Marshall, Saint Joseph, Starke | 3 hr |
| Jul 7, 9:49 AM EDT | Severe Thunderstorm Warning | IWX | Huntington, Kosciusko, Wabash, Whitley | 26 min |
| Jul 7, 9:57 AM EDT | Special Weather Statement | IWX | DeKalb, LaGrange, Steuben | 33 min |
| Jul 7, 10:12 AM EDT | Special Marine Warning | IWX | 33 min | |
| Jul 7, 10:16 AM EDT | Severe Thunderstorm Warning | IWX | LaPorte, Saint Joseph | 44 min |
| Jul 7, 10:22 AM EDT | Special Weather Statement | IWX | Huntington | 38 min |
| Jul 7, 10:29 AM EDT | Severe Thunderstorm Warning | IWX | Huntington, Kosciusko, Wabash, Whitley | 46 min |
| Jul 7, 10:53 AM EDT | Flash Flood Watch | IWX | Adams, Allen, Blackford, Cass, DeKalb, Elkhart and 12 more | 6 hr |
| Jul 7, 11:04 AM EDT | Areal Flood Warning | IWX | Adams, Allen, Fulton, Grant, Huntington, Kosciusko and 8 more | 6 hr |
| Jul 7, 11:06 AM EDT | Severe Thunderstorm Warning | IWX | Fulton, Marshall, Saint Joseph, Starke | 39 min |
| Jul 7, 11:15 AM EDT | Severe Thunderstorm Warning | IWX | Adams, Blackford, Jay, Wells | 45 min |
| Jul 7, 11:27 AM EDT | Severe Thunderstorm Warning | IWX | Kosciusko, Marshall, Noble, Whitley | 33 min |
| Jul 7, 12:11 PM EDT | Special Weather Statement | IWX | Huntington, Wabash, Wells | 49 min |
| Jul 7, 12:17 PM EDT | River Flood Warning | IWX | Cass, Kosciusko, Miami, Wabash, Whitley | 4 days |
| Jul 7, 1:10 PM EDT | Special Weather Statement | IWX | Starke | 35 min |
| Jul 7, 1:22 PM EDT | Tornado Warning | IWX | Pulaski, Starke | 38 min |
| Jul 7, 1:44 PM EDT | Severe Thunderstorm Warning | IWX | Grant, Miami | 46 min |
| Jul 7, 1:54 PM EDT | Areal Flood Warning | IWX | Blackford, Cass, Fulton, Grant, Jay, LaPorte and 5 more | 3 hr |
| Jul 7, 2:15 PM EDT | Severe Thunderstorm Warning | IWX | Pulaski, White | 30 min |
| Jul 7, 3:47 PM EDT | River Flood Warning | IWX | Fulton, Kosciusko, Marshall, Pulaski, Starke | 3 days |
| Jul 7, 3:54 PM EDT | Special Weather Statement | IWX | White | 36 min |
| Jul 7, 5:01 PM EDT | Areal Flood Warning | IWX | Fulton, Huntington, Kosciusko, LaPorte, Marshall, Miami and 5 more | 12 hr |
Nearby
Severe Thunderstorm Warnings in Indiana, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.